# SDR ASAA2022080639401

- Difficulty date: August 6, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N926AK
- Make and model: Boeing 737-9
- Aircraft serial: 43314
- Aircraft time: 1,944 hours, 576 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 632920703
- Part serial: 1553
- Condition: Warning Light
- Location: #1 Engine
- Part time: 1,944 hours, 576 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

'MAINT' AMBER LIGHT ON OVERHEAD PANEL ILLUMINATED AFTER LANDING. GROUNDED - YES. REMOVED AND REPLACED FAN AIR MODULATING VALVE (L/H) REF. B737-9 AMM 36-12-03/401.
